# SDR HNAA2010082600183

- Difficulty date: August 6, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 45,243 hours, 49,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVER EMERGENCY LIGHT IS INOP AT ROW 9.  R & R LIGHT BULB, OPS CHECK GOOD.
